Numéro
J. Phys. I France
Volume 3, Numéro 1, January 1993
Page(s) 93 - 106
DOI https://doi.org/10.1051/jp1:1993119
DOI: 10.1051/jp1:1993119
J. Phys. I France 3 (1993) 93-106

New variational series expansions for lattice models

M. Kolesík and L. Samaj

Institute of Plysics, Slovak Academy of Sciences, Dúbravská cesta 9, 842 28 Bratislava, Czechoslovakia


(Received 22 June 1992, accepted in final form 27 August 1992)

Abstract
For the symmetric two-state vertex model on the honeycomb lattice we construct a series expansion of the free energy which, at finite order, depends on free gauge parameters. We treat these gauge parameters as variational ones, and derive a canonical series of classical approximations which possesses the property of coherent anomaly. As a test model we use the vertex formulation of the Ising antiferromagnet in a field and, within the coherent-anomaly method, determine with a high accuracy its critical frontier and exponent $\gamma$. Numerical checks on the constancy of critical exponents along the phase boundary are presented, too.

PACS
05.50 - 75.10H - 64.60

© Les Editions de Physique 1993

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.